MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S5 - LATERAL - 8MM; PARTIAL KNEE FIXED INSERT

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S5 - LATERAL - 8MM; PARTIAL KNEE FIXED INSERT
Model Number 02.18.IF5.08.LLRL
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 january 2022.Lot 1906750: (b)(4).Expiration date: 2024-10-09.No anomalies found related to the problem.(b)(4).
 
Event or Problem Description
At 23 days after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE TIBIAL INSERT FIX S5 - LATERAL - 8MM
Common Device Name
PARTIAL KNEE FIXED INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13415273
Report Number3005180920-2022-00064
Device Sequence Number11794351
Product Code HSX
UDI-Device Identifier07630040720960
UDI-Public07630040720960
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/09/2024
Device Model Number02.18.IF5.08.LLRL
Device Catalogue Number02.18.IF5.08.LLRL
Device Lot Number1906750
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Initial Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale